Uniform exponential dichotomy of stochastic cocycles. (English) Zbl 1201.60060

Summary: The aim of this paper is to give a generalization of the well-known theorem of O.Perron [M. Z. 32, 703–728 (1930; JFM 56.1040.01)] for uniform exponential dichotomy in mean square for stochastic cocycles in Hilbert spaces.


60H10 Stochastic ordinary differential equations (aspects of stochastic analysis)
60H15 Stochastic partial differential equations (aspects of stochastic analysis)
60H20 Stochastic integral equations


JFM 56.1040.01
Full Text: DOI


[1] Arnold, L., Stochastic differential equations: theory and applications, (1972), Wiley New York
[2] L. Arnold, Random Dynamical Systems, Springer Monographs in Mathematics, Berlin, 1998. · Zbl 0906.34001
[3] Ateiwi, A.M., About bounded solutions of linear stochastic ito systems, Miskolc math. notes, 3, 1, 3-12, (2002)
[4] Bensoussan, A.; Flandoli, F., Stochastic inertial manifold, Stoch. stoch. rep., 53, 1-2, 13-39, (1995) · Zbl 0854.60059
[5] Buse, C.; Barbu, D., The Lyapunov equations and nonuniform exponential stability, Stud. cerc. mat., 49, 1-2, 25-31, (1997) · Zbl 0893.93031
[6] Chow, S.N.; Leiva, H., Two definitions of exponential dichotomy for skew-product semiflow in Banach spaces, Proc. amer. math. soc., 124, 1071-1081, (1996) · Zbl 0845.34064
[7] Da Prato, G.; Zabczyc, J., Stochastic equations in infinite dimensions, (1992), University Press Cambridge
[8] Flandoli, F., Stochastic flows for non-linear second-order parabolic SPDE, Ann. probab., 24, 2, 547-558, (1996) · Zbl 0870.60056
[9] Megan, M.; Sasu, A.L.; Sasu, B., On uniform exponential stability of linear skew-product semiflows in Banach spaces, Bull. belg. math. soc. Simon stevin, 9, 143-154, (2002) · Zbl 1032.34046
[10] Mohammed, S.E.A.; Zhang, T.; Zhao, H., (), 98
[11] Perron, O., Die stabilitatsfrage bei differentialgeighungen, Math. Z., 32, 703-728, (1930) · JFM 56.1040.01
[12] Preda, P., On a Perron condition for evolutionary process in Banach spaces, Bull. math. soc. sci. math. R.S. roumanie, 32(80), 1, 65-70, (1988) · Zbl 0649.34066
[13] Preda, P.; Megan, M., Nonuniform dichotomy of evolutionary processes in Banach spaces, Bull. aust. math. soc., 27, 31-52, (1983) · Zbl 0503.34030
[14] Skorohod, A.V., Random linear operators, (1984), Riedel
[15] D. Stoica, Exponential stability and exponential instability for stochastic cocycle, in: Proceedings of the XII-th Symposium of Mathematics and its Applications, Timişoara, 2009, pp. 182-187. · Zbl 1212.60106
[16] Stoica, D., Exponential stability for stochastic cocycle, Annals of the tiberiu Popoviciu seminar of functional equations, Approximation and convexity, cluj-napoca, 7, 111-118, (2009) · Zbl 1181.60090
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.